# SDR AALA201904309034

- Difficulty date: April 15, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 20,445 hours, 8,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER SHAPE SILL FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER SHAPE SILL FITTING PER SRM 51-72-11.
